# SDR SWIA201642534

- Difficulty date: September 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 32,720 hours, 27,474 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NLG WILL NOT RETRACT.  FLUSHED THE HYD SYSTEM, REMOVED AND REPLACED FREE FALL HANDLE. REPLACED THE NLG CENTERED/EXTEND PROXIMITY SENSOR AND BRACKET IAW AMM.
